# SDR SWAA2012111509439

- Difficulty date: October 7, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6562285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BELLY FAIRING AREA LEFT SIDE BETWEEN BS 530 TO BS 550 AND STR 21L TO STR 22L.  REMOVED AND REPLACED ANGLES IAW SRM AND DRAWING.
